EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 150, No. 1, pp. 267-282, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 150, No. 1, pp. 267-282 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Nonsymmetric Koornwinder polynomials and duality

Siddhartha Sahi

Review from Zentralblatt MATH:

Recently I. Cherednik has introduced the notion of a double affine Hecke algebra, and has used it to prove several conjectures on Macdonald polynomials [see {\it I. Cherednik}, Ann. Math., II. Ser. 141, No. 1, 191-216 (1995; Zbl 0869.33012)]. Using the introduced double affine Hecke algebra the duality conjecture is proved in this paper.

Reviewed by B.Baumeister

Keywords: Macdonald polynomials; Koornwinder polynomials; Askey-Wilson polynomials; affine Hecke algebra; double affine Hecke algebra; duality conjecture

Classification (MSC2000): 33D80 33C45 05E15 05E35 17B20

Full text of the article:

Electronic fulltext finalized on: 19 Aug 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission